DON L. GOLDENBERG, M.D.
To the editor: The papers by Seaman, Ishak, and Plotz (1) and Wolfe, Metzger, and Goldstein (2) described four patients with systemic lupus erythematosus who developed aspirin-induced hepatotoxicity. We have recently observed another patient who was initially thought to have lupoid hepatitis but who had aspirin hepatitis.
A 16-year-old white girl was evaluated for arthralgia and Raynaud's phenomenon of 6 months' duration. Results of a physical examination were unremarkable, except for synovitis of the right elbow. The laboratory findings were leukopenia (leukocyte count, 3500/mm3), anemia, an erythrocyte sedimentation rate of 74 mm/hr (Westergren), a C3 level of 90 mg/100 ml,
Learn more about subscription options.
Register Now for a free account.
GOLDENBERG DL. Aspirin Hepatotoxicity. Ann Intern Med. 1974;80:773. doi: 10.7326/0003-4819-80-6-773_1
Download citation file:
Published: Ann Intern Med. 1974;80(6):773.
Emergency Medicine, Gastroenterology/Hepatology, Liver Disease.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only